# SDR DL72E952329

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 90052
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND FORWARD CABIN EMERGENCY EXIT LIGHT INOP.  REPLACE RACK AND BATTERY.  OPERATION NORMAL.
